RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Snurnitsyn, V E

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:48
Abstract pages:172
Full texts:69

http://www.mathnet.ru/eng/person38234
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/239261

Publications in Math-Net.Ru
1986
1. V. E. Snurnitsyn, “The complement of $2n$ hyperplanes in $\mathbf C\mathbf P^n$ is not hyperbolic”, Mat. Zametki, 40:4 (1986),  455–459  mathnet  mathscinet  zmath; Math. Notes, 40:4 (1986), 764–766  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020